RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 197, Number 1, Pages 59–61 (Mi dan36033)  

ASTRONOMY

Hydrodynamic model of adhesing meteors

B. A. Trubnikov

I. V. Kurchatov Institute of Atomic Energy, Moscow

Full text: PDF file (396 kB)
UDC: 523.57
Presented: М. А. Леонтович
Received: 01.07.1970

Citation: B. A. Trubnikov, “Hydrodynamic model of adhesing meteors”, Dokl. Akad. Nauk SSSR, 197:1 (1971), 59–61

Citation in format AMSBIB
\Bibitem{Tru71}
\by B.~A.~Trubnikov
\paper Hydrodynamic model of adhesing meteors
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 197
\issue 1
\pages 59--61
\mathnet{http://mi.mathnet.ru/dan36033}


Linking options:
  • http://mi.mathnet.ru/eng/dan36033
  • http://mi.mathnet.ru/eng/dan/v197/i1/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:47
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020